Séminaire Lotharingien de Combinatoire, B09d (1983).
[Formerly: Publ. I.R.M.A. Strasbourg, 1984, 230/S-09, p. 113-125.]

Luigi Cerlienco and Francesco Piras

Coalgebre graduate e sequenze di Goldman-Rota

Abstract. We study a family of polynomial sequences, known as G-R sequences, which generalize polynomials of binomial type and their q-analogues investigated by W. R. Allaway, G. E. Andrews, A. M. Garsia and S. A. Joni, G. R. Goldman and G.-C. Rota, E. C. Ihrig and M. E. H. Ismail, and R. Mullin and Rota.

The paper has been finally published under the title "G-R-sequences and incidence coalgebras of posets of full binomial type" in J. Math. Anal. Appl. 115 (1986), 46-56.